MAUDE Adverse Event Report: INNOVEX MEDICAL CO. DONIER HOOVER NEGATIVE PRESSURE ACCESS SHEATH

INNOVEX MEDICAL CO. DONIER HOOVER NEGATIVE PRESSURE ACCESS SHEATH
Model Number IVX-NS-1050
Medical Device Problem Codes Difficult to Insert (1316); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Event or Problem Description
A distributor emailed dmta and stated: "the doctor said he proceeded to place the access sheets with the introducer over the wire and the introducer punctured the ureter.Once the doctor recognized what took place, he had to place a stent and abandoned the case." the patient had the stent placed and was sent home.
 
Additional Manufacturer Narrative
It was reported that during placement of the hoover access sheath, the physician realized that the introducer had punctured the patient's ureter.The physician placed a stent and discontinued the procedure.The patient was then sent home.The dhr review confirmed that the lot was manufactured without variances or deviations and met all quality specifications prior to release.The product was not returned and was not available for evaluation.Past complaints were reviewed, and this is the first reported complaint for a hoover product puncturing a patient's ureter.Based on the information collected from the initial complainant and the oem, the injury may have been caused by excessive force and the patient's anatomy.The ifu identifies ureteral perforation as a potential adverse event, and the reported "tight ureter" may have been a contributing factor.

Brand Name
DONIER HOOVER NEGATIVE PRESSURE ACCESS SHEATH
Common Device Name
NEGATIVE PRESSURE ACCESS SHEATH
Manufacturer (Section D)
INNOVEX MEDICAL CO.
315 qingda rd
2nd floor, no. 17 building
shanghai, p.r.
CH 
MDR Report Key25209738
Report Number1037955-2026-00015
Device Sequence Number16051121
Product Code FED
UDI-Device Identifier00810116023615
UDI-Public00810116023615
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIVX-NS-1050
Device Catalogue NumberIVX-NS-1050
Device Lot Number251107202
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2026
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/18/2026